On weakly symmetric spaces with semi-symmetric metric connection


Uysal S., Laleoglu R.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.67, pp.145-154, 2005 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2005
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.145-154

Abstract

The notions of weakly symmetric and weakly projective symmetric spaces were introduced by TAMASSY and BINH [1] and an example of the modified form of weakly symmetric Riemannian spaces was constructed by U. C. DE and S. BANDYOPADHYAY, [2]. The object of this paper is to introduce the modified form of weakly symmetric spaces with semi-symmetric metric connection with an illustrative example.